Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Child on Nurofen for fever, Augmentin ES, Prospan. Has severe leg pain. Is this related to fever?

My 4 yr old son is on Augmentin ES , Prospan , Aerius for 4 days. I want to ask you 2 questions: 1. He had 103.8 fever day before yesterday I gave him nurofen for the fever. But from yesterday he is complaining his left leg is hurting ? is this related to high fever? when he woke up this morning he was unable to stand when i tried to make him stand he was crying with pain. But now after 2 hrs of Nurofen dose he is feeling better. 2. Since yesterday morning he has an upset stomach . The stool is watery in consistency without unusual odor. Do I need to give him any medicine for this? And what kind of diet should I follow for him? Can I give him fruit juices?
Asked On : Fri, 26 Oct 2012
Answers:  1 Views:  227
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response
Dear saimak I am sorry to hear about your son. You mensioned he got

fever for last 4 days and he is having Augmentin. He complained of pain in his

(L)leg since yesterday and had upset stomach. In relation to your first

quiry my answer is yes. Infection with virus or bacteria may cause myalgia

(Muscle pain) and nurophen is nonsteroid anti inflamatory drug and

that took the pain away. In relation to your second quiry my answer is

yes. Any Viral or bacterial infection may give rise to diarrhoea /vomiting

in children. You do not have to treat diarrhoea separately but you must

make sure the childs hydration is maintained. Give him electrol sachet. Dissolve

1 sachet in 300mls of boiled and cooled water feed him frequently. My personal

choice to give him Paracetamol Syrup(500mgm/5mis)2.5mls three times daily

instead of Neurophen for fever and pain. Kindest regards Dr. S.K.Mukherjee
Answered: Fri, 26 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor